# SDR SWAA2022020766119

- Difficulty date: February 1, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737*
- Aircraft serial: 29090
- Aircraft time: 57,750 hours, 40,524 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SEAL RETAINER BRACKET ON WEB BRACKET BELOW TRAILING EDGE FIXED PANEL CRACKED. ; / [01] REMOVED AND REPLACED BRACKET REF SRM 51-40-02
